MAUDE Adverse Event Report: REVELLE AESTHETICS, INC. AVELI

REVELLE AESTHETICS, INC. AVELI
Catalog Number AVE001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Seroma (2069)
Date of Event 12/18/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient completed the aveli procedure on (b)(6) 2023.On (b)(6) 2023 the patient presented with a seroma and had approximately 35 cc of clear red fluid removed.The physician reported that liposuction was also performed in the area and that the liposuction could have contributed to this adverse event.

Brand Name
AVELI
Common Device Name
AVELI
Manufacturer (Section D)
REVELLE AESTHETICS, INC.
2570 w el camino real ste 310
mountain view CA 94040
Manufacturer (Section G)
REVELLE AESTHETICS, INC.
2570 w el camino real ste 310
mountain view CA 94040
Manufacturer Contact
melissa viotti
2570 w el camino real ste 310
mountain view, CA 94040
6504720300
MDR Report Key18522328
Report Number3020889437-2024-00001
Device Sequence Number3690733
Product Code OUP
UDI-Device Identifier00850036790006
UDI-Public0850036790006
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K232153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/11/2025
Device Catalogue NumberAVE001
Device Lot NumberNC82723A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2023
Initial Report FDA Received Date01/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIPOSUCTION
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR
Patient SexFemale
Patient Weight68 KG